# SDR USAA2009091492522

- Difficulty date: August 19, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Bolt
- Part number: 69367491
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON FORWARD LEFT ATTACH BOLT OF VERTICAL STABILIZER.  REPLACED FORWARD LEFT ATTACH BOLT OF VERTICAL STABILIZER IAW B737 AMM 55-30-00.
